Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The number of coprime chains with largest member $ n$


Author: R. C. Entringer
Journal: Proc. Amer. Math. Soc. 16 (1965), 806-810
MSC: Primary 10.60
MathSciNet review: 0184914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.60

Retrieve articles in all journals with MSC: 10.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184914-5
Article copyright: © Copyright 1965 American Mathematical Society